MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261218
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report also includes (b)(4).
 
Event or Problem Description
Following was reported to gore: on (b)(6) 2012, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On an unknown date, a ct imaging revealed aneurysm enlargement approximately 20mm, and a type ii endoleak from inferior mesenteric artery was suspected.In (b)(6) 2020, coil embolization was performed to treat the type ii endoleak.The patient tolerated the procedure.(above event was reported under mpdcase-(b)(4)).On an unknown date, a type iii endoleak(unknown whether component disconnection nor tear/disruption in graft material) and a type ii endoleak was suspected from a imaging.On (b)(6) 2020, re-intervention placing additional stent graft at the connection of the (b)(4) was performed.The physician elected to monitor type ii endoleak, and no treatment was performed for type ii endoleak.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications; h6: code 22 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10488929
Report Number2953161-2020-01017
Device Sequence Number19531853
Product Code MIH
UDI-Device Identifier00733132610204
UDI-Public00733132610204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberPXT261218
Device Catalogue NumberPXT261218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR